Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Bell representations of finitely connected planar domains

Authors: Moonja Jeong and Masahiko Taniguchi
Journal: Proc. Amer. Math. Soc. 131 (2003), 2325-2328
MSC (2000): Primary 32G10, 32G15; Secondary 30C20, 30F60
Published electronically: November 14, 2002
MathSciNet review: 1974628
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we solve a conjecture of S. Bell (1992) affirmatively. Actually, we prove that every non-degenerate $n$-connected planar domain $\Omega$, where $n>1$is representable as $\Omega= \{\vert f\vert<1\}$with a suitable rational function $f$of degree $n$. This result is considered as a natural generalization of the classical Riemann mapping theorem for simply connected planar domains.

References [Enhancements On Off] (What's this?)

  • [B] S. R. Bell,
    The Cauchy Transform, Potential Theory, and Conformal Mapping,
    CRC Press, Boca Raton, 1992. MR 94k:30013
  • [B1] S. R. Bell,
    Finitely generated function fields and complexity in potential theory in the plane,
    Duke Math. J., 98 (1999), 187-207. MR 2000i:30015
  • [B2] S. R. Bell,
    A Riemann surface attached to domains in the plane and complexity in potential theory,
    Houston J. Math., 26, (2000), 277-297. MR 2001m:30009
  • [FK] H. M. Farkas and I. Kra,
    Riemann Surfaces,
    Springer-Verlag, 1980. MR 82c:30067
  • [IT] Y. Imayoshi and M. Taniguchi,
    An Introduction to Teichmüller Spaces,
    Springer-Verlag, Tokyo, 1992. MR 94b:32031
  • [N] S. M. Natanzon,
    Hurwitz spaces,
    Topics on Riemann surfaces and Fuchsian Groups,
    LMS Lecture Notes, 287 (2001), 165-177.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 32G10, 32G15, 30C20, 30F60

Retrieve articles in all journals with MSC (2000): 32G10, 32G15, 30C20, 30F60

Additional Information

Moonja Jeong
Affiliation: Department of Mathematics, The University of Suwon, Suwon P.O. Box 77, Kyung- kido, 440-600, Korea

Masahiko Taniguchi
Affiliation: Department of Mathematics, Graduate school of Science, Kyoto University, Kyoto 606, Japan

Keywords: Conformal representation, Ahlfors maps
Received by editor(s): March 15, 2002
Published electronically: November 14, 2002
Additional Notes: The second author was supported in part by Grant-in-Aid for Scientific Research (B)(2) 2001-13440047.
Communicated by: Mei-Chi Shaw
Article copyright: © Copyright 2002 American Mathematical Society

American Mathematical Society